Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5362
Title: Application of the division theorem to nonlinear physical models for constructing traveling waves
Authors: Aslan, İsmail
Keywords: First integral method
Integral equations
Traveling wave solutions
Sharma-Tasso-Olver equation
Issue Date: 2013
Publisher: Politechnica University of Bucharest
Source: Aslan, İ. (2013). Application of the division theorem to nonlinear physical models for constructing traveling waves. UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 75(1), 13-24.
Abstract: We extend the so-called first integral method, which is based on the division theorem, to the Sharma-Tasso-Olver equation and the (2+1)-dimensional modified Boussinesq equation. Our approach provides first integrals in polynomial form with a high accuracy for two-dimensional plane autonomous systems. Traveling wave solutions are constructed through the established first integrals.
URI: http://hdl.handle.net/11147/5362
ISSN: 1223-7027
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5362.pdfMakale175.44 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

2
checked on Mar 1, 2024

WEB OF SCIENCETM
Citations

1
checked on Feb 26, 2024

Page view(s)

210
checked on Mar 4, 2024

Download(s)

50
checked on Mar 4, 2024

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.